File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimality of the threshold dividend strategy for the compound Poisson model

TitleOptimality of the threshold dividend strategy for the compound Poisson model
Authors
KeywordsComplete monotonicity
Compound Poisson model
Optimal dividend problem
Primary
Secondary
Threshold strategy
Issue Date2011
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/stapro
Citation
Statistics And Probability Letters, 2011, v. 81 n. 12, p. 1841-1846 How to Cite?
AbstractIn this paper, we consider the optimal dividend problem for the compound Poisson risk model. We assume that dividends are paid to the shareholders according to an admissible strategy with dividend rate bounded by a constant. Our objective is to find a dividend policy so as to maximize the expected discounted value of dividends until ruin. We give sufficient conditions under which the optimal strategy is of threshold type. © 2011 Elsevier B.V.
Persistent Identifierhttp://hdl.handle.net/10722/139734
ISSN
2015 Impact Factor: 0.506
2015 SCImago Journal Rankings: 0.720
ISI Accession Number ID
Funding AgencyGrant Number
Research Fund for the Doctoral Program of Higher Education of China20093705110002
University of Hong Kong
Funding Information:

We would like to thank the anonymous referee who gave us many constructive suggestions and valuable comments on the previous version of the paper. The research of Chuancun Yin was supported by the Research Fund for the Doctoral Program of Higher Education of China (No. 20093705110002). The research of Kam C. Yuen was supported by a university research grant of the University of Hong Kong.

References

 

DC FieldValueLanguage
dc.contributor.authorYin, Cen_HK
dc.contributor.authorYuen, KCen_HK
dc.date.accessioned2011-09-23T05:54:50Z-
dc.date.available2011-09-23T05:54:50Z-
dc.date.issued2011en_HK
dc.identifier.citationStatistics And Probability Letters, 2011, v. 81 n. 12, p. 1841-1846en_HK
dc.identifier.issn0167-7152en_HK
dc.identifier.urihttp://hdl.handle.net/10722/139734-
dc.description.abstractIn this paper, we consider the optimal dividend problem for the compound Poisson risk model. We assume that dividends are paid to the shareholders according to an admissible strategy with dividend rate bounded by a constant. Our objective is to find a dividend policy so as to maximize the expected discounted value of dividends until ruin. We give sufficient conditions under which the optimal strategy is of threshold type. © 2011 Elsevier B.V.en_HK
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/staproen_HK
dc.relation.ispartofStatistics and Probability Lettersen_HK
dc.subjectComplete monotonicityen_HK
dc.subjectCompound Poisson modelen_HK
dc.subjectOptimal dividend problemen_HK
dc.subjectPrimaryen_HK
dc.subjectSecondaryen_HK
dc.subjectThreshold strategyen_HK
dc.titleOptimality of the threshold dividend strategy for the compound Poisson modelen_HK
dc.typeArticleen_HK
dc.identifier.emailYuen, KC: kcyuen@hku.hken_HK
dc.identifier.authorityYuen, KC=rp00836en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.spl.2011.07.022en_HK
dc.identifier.scopuseid_2-s2.0-80051919989en_HK
dc.identifier.hkuros196535en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-80051919989&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume81en_HK
dc.identifier.issue12en_HK
dc.identifier.spage1841en_HK
dc.identifier.epage1846en_HK
dc.identifier.isiWOS:000297088200015-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridYin, C=7201995678en_HK
dc.identifier.scopusauthoridYuen, KC=7202333703en_HK
dc.identifier.citeulike9621067-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats